HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
44巻1号 (1993.1) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
keizaikenkyu04401051.pdf11482KbAdobe PDF
Title: 株式投資収益率の条件付分散について―パラメトリックモデルの有効性の検討―
Other Titles: On the Conditional Variance of the Stock Return -An Examination of the Parametric Models-
Authors: 竹内, 惠行
木暮, 厚之
Issue Date: 14-Jan-1993
Publisher: 岩波書店
Citation: 経済研究
Volume: 44
Issue: 1
Start Page: 51
End Page: 59
Language: jpn
DOI: 10.15057/21649
Text Version: publisher
Appears in Collections:44巻1号 (1993.1)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback